Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/73917
Title: | On fields having the extension property | Authors: | Fernández Rodríguez, Fernando Llerena Achutegui, Agustín |
UNESCO Clasification: | 1201 Algebra | Issue Date: | 1992 | Journal: | Journal of Pure and Applied Algebra | Abstract: | Let T be an intermediate over the field K. We say that K has the Extension Property if every automorphism of K(T) extends an automorphism of K. Fields with this property play a crucial role in the study of homogeneity conditions in spaces of orderings of function fields. In this paper we introduce a new extension property (Generalized Extension Property) and we show it has a better algebraic behaviour. We also rescue most known results about fields with the extension property and determine a new class of fields verifying the generalized extension property. | URI: | http://hdl.handle.net/10553/73917 | ISSN: | 0022-4049 | DOI: | 10.1016/0022-4049(92)90084-S | Source: | Journal of Pure and Applied Algebra [ISSN 0022-4049], v. 77 (2), p. 183-187, (Febrero 1992) |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
1
checked on Mar 30, 2025
Page view(s)
137
checked on Dec 14, 2024
Download(s)
144
checked on Dec 14, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.